# SDR DL76G030126

- Difficulty date: February 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 12,703 hours, 2,156 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE UNSCHEDULED STAB TRIM.  REPLACED THE LEFT AND RT STAB POS TRANSMITTER.  MEGGED WIRING FROM RT STAB POS TRANSMITTER TO RT FSPM, ALL CHECK OK.  REPLACED LEFT STCM.  REPLACED RT SAM MODULE PER AMM.  INSTALLATION TESTS OK.  INCLUDING AUTOPILOT INTERFACE AND OUTBOARD AILERON LOCKOUT TESTS.
